# SDR SWAA2022020132319

- Difficulty date: October 3, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 19,738 hours, 8,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO; L/H FLOOR TO SIDEWALL SUPPORT CORRODED BS 727I TO 78O LBL25 / REMOVED CORROSION L/H FLOOR SIDEWALL SUPPORT IAW SRM 51-10-02-0G-0; FOUND TO BE OUT OF LIMITS AT 100% IAW SRM 53-00-53-1A-2; REMOVED DAMAGED AREA OF SIDEWALL SUPPORT BS 727I TO 780 LBL25 PER SRM 53-00-53-2R-5; AND SRM 51-40-02-0G-0; FABRICATED REPAIR PARTS IAW SRM 53-00-53-2R-5; TREATED & PRIMED REPAIR PARTS IAW AMM-51-21-41-370-802 & 51-21-72-370-804; INSTALLED REPAIR PARTS IAW SRM 53-00-53-2R-5 & SRM 51-40-02-0G-0; USING MAT BAC1496-377 LOT# 5051578
